# SDR DALA2021022201017

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Brace
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LT ENGINE DRAG FITTINGS CLAMP-UP & DIAGONAL BRACE INSPECTIONS MAINTENANCE FOUND LTS UPPER SKIN & DRAG FITTINGS CORROSION AND TOOLING DAMAGE AT HOLE 2.  REPAIRED PER ERA 590151-14.  (LP 1736509)
